Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 180, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Aug 9, 2015, 8:35 PM CDT for Saint Charles County, Saint Louis County, City of Saint Louis, Missouri; 5 counties in Illinois. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2015, 8:35 PM CDT (01:35 UTC)
- Expired
- Aug 9, 2015, 9:15 PM CDT
- In force
- 40 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clinton County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Saint Clair County, IL, City of Saint Louis, MO, Saint Charles County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 39 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.6 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 293 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 1042 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
104
WUUS53 KLSX 100135
SVRLSX
ILC027-083-117-119-163-MOC183-189-510-100215-
/O.NEW.KLSX.SV.W.0180.150810T0135Z-150810T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
835 PM CDT SUN AUG 9 2015
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS...
SOUTHWESTERN MACOUPIN COUNTY IN SOUTHWESTERN ILLINOIS...
MADISON COUNTY IN SOUTHWESTERN ILLINOIS...
NORTHERN ST. CLAIR COUNTY IN SOUTHWESTERN ILLINOIS...
SOUTHERN JERSEY COUNTY IN SOUTHWESTERN ILLINOIS...
ST. LOUIS CITY IN EAST CENTRAL MISSOURI...
NORTHEASTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
EASTERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 915 PM CDT
* AT 835 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GRAFTON TO BLACK JACK TO ST. LOUIS...MOVING EAST AT
30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ST. LOUIS...FLORISSANT...BELLEVILLE...UNIVERSITY CITY...GRANITE
CITY...O'FALLON...ALTON...EAST ST. LOUIS...HAZELWOOD...
COLLINSVILLE...EDWARDSVILLE...WEBSTER GROVES...FERGUSON...
GODFREY...FAIRVIEW HEIGHTS...OVERLAND...CLAYTON...CAHOKIA...
JENNINGS AND SWANSEA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN ILLINOIS BETWEEN EXITS 21 AND 24.
INTERSTATE 55 IN ILLINOIS BETWEEN EXITS 23 AND 33.
INTERSTATE 64 IN ILLINOIS BETWEEN EXITS 9 AND 19.
THIS WARNING ALSO INCLUDES ...
SCOTT JOPLIN HISTORIC SITE...CONFLUENCE STATE PARK...AND HORSESHOE
LAKE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3850 9024 3852 9026 3850 9027 3849 9030
3878 9041 3891 9050 3896 9047 3897 9045
3896 9053 3901 9057 3913 8994 3888 8966
3863 8959
TIME...MOT...LOC 0135Z 262DEG 28KT 3897 9043 3883 9027 3864 9025
HAIL...<.75IN
WIND...60MPH
$$
TRUETT3 follow-up statements
687
WWUS53 KLSX 100158
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
858 PM CDT SUN AUG 9 2015
ILC083-100207-
/O.CAN.KLSX.SV.W.0180.000000T0000Z-150810T0215Z/
JERSEY IL-
858 PM CDT SUN AUG 9 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JERSEY COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE REMAINED SOUTH OF JERSEY
COUNTY. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHWESTERN ILLINOIS.
LAT...LON 3850 9024 3852 9026 3850 9027 3849 9030
3875 9030 3898 9027 3905 8985 3888 8966
3863 8959
TIME...MOT...LOC 0157Z 253DEG 37KT 3897 9018 3883 9000 3864 8998
$$
ILC027-117-119-163-MOC183-189-510-100215-
/O.CON.KLSX.SV.W.0180.000000T0000Z-150810T0215Z/
CLINTON IL-MACOUPIN IL-MADISON IL-ST. CLAIR IL-ST. LOUIS CITY MO-
ST. CHARLES MO-ST. LOUIS MO-
858 PM CDT SUN AUG 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR WEST CENTRAL CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS...SOUTH
CENTRAL MACOUPIN...MADISON AND NORTHERN ST. CLAIR COUNTIES IN
SOUTHWESTERN ILLINOIS...NORTHEASTERN ST. CHARLES AND EASTERN ST.
LOUIS COUNTIES IN EAST CENTRAL MISSOURI AND ST. LOUIS CITY...
AT 857 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GODFREY TO NEAR EDWARDSVILLE TO NEAR COLLINSVILLE...
MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ST. LOUIS...FLORISSANT...BELLEVILLE...GRANITE CITY...O'FALLON...
ALTON...EAST ST. LOUIS...COLLINSVILLE...EDWARDSVILLE...FERGUSON...
GODFREY...FAIRVIEW HEIGHTS...CAHOKIA...JENNINGS...SWANSEA...GLEN
CARBON...SHILOH...BELLEFONTAINE NEIGHBORS...WOOD RIVER AND HIGHLAND.
THIS WARNING ALSO INCLUDES ...
SCOTT JOPLIN HISTORIC SITE...CONFLUENCE STATE PARK...AND HORSESHOE
LAKE STATE PARK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN ILLINOIS BETWEEN EXITS 21 AND 24.
INTERSTATE 55 IN ILLINOIS BETWEEN EXITS 23 AND 33.
INTERSTATE 64 IN ILLINOIS BETWEEN EXITS 9 AND 19.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3850 9024 3852 9026 3850 9027 3849 9030
3875 9030 3898 9027 3905 8985 3888 8966
3863 8959
TIME...MOT...LOC 0157Z 253DEG 37KT 3897 9018 3883 9000 3864 8998
HAIL...<.75IN
WIND...60MPH
$$
TRUETT610
WWUS53 KLSX 100207
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
907 PM CDT SUN AUG 9 2015
MOC183-189-510-100217-
/O.CAN.KLSX.SV.W.0180.000000T0000Z-150810T0215Z/
ST. LOUIS CITY MO-ST. CHARLES MO-ST. LOUIS MO-
907 PM CDT SUN AUG 9 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ST. CHARLES AND
EASTERN ST. LOUIS COUNTIES AND ST. LOUIS CITY IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3852 9012 3874 9009 3882 9012 3884 9011
3886 9013 3899 9018 3905 8985 3888 8966
3863 8959
TIME...MOT...LOC 0207Z 261DEG 26KT 3897 9005 3883 8987 3864 8985
$$
ILC027-117-119-163-100215-
/O.CON.KLSX.SV.W.0180.000000T0000Z-150810T0215Z/
CLINTON IL-MACOUPIN IL-MADISON IL-ST. CLAIR IL-
907 PM CDT SUN AUG 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR WEST CENTRAL CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS...SOUTH
CENTRAL MACOUPIN...MADISON AND NORTHEASTERN ST. CLAIR COUNTIES IN
SOUTHWESTERN ILLINOIS...
AT 907 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR DORSEY TO NEAR CARPENTER TO NEAR LEBANON...MOVING
EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BELLEVILLE...GRANITE CITY...O'FALLON...ALTON...EAST ST. LOUIS...
COLLINSVILLE...EDWARDSVILLE...GODFREY...FAIRVIEW HEIGHTS...SWANSEA...
GLEN CARBON...SHILOH...WOOD RIVER...HIGHLAND...TROY...BETHALTO...
MARYVILLE...PONTOON BEACH...CENTREVILLE AND STAUNTON.
THIS WARNING ALSO INCLUDES HORSESHOE LAKE STATE PARK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN ILLINOIS BETWEEN EXITS 21 AND 24.
INTERSTATE 55 IN ILLINOIS BETWEEN EXITS 23 AND 33.
INTERSTATE 64 IN ILLINOIS BETWEEN EXITS 9 AND 19.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3852 9012 3874 9009 3882 9012 3884 9011
3886 9013 3899 9018 3905 8985 3888 8966
3863 8959
TIME...MOT...LOC 0207Z 261DEG 26KT 3897 9005 3883 8987 3864 8985
HAIL...<.75IN
WIND...60MPH
$$
TRUETT159
WWUS53 KLSX 100215
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
915 PM CDT SUN AUG 9 2015
ILC027-117-119-163-100225-
/O.EXP.KLSX.SV.W.0180.000000T0000Z-150810T0215Z/
CLINTON IL-MACOUPIN IL-MADISON IL-ST. CLAIR IL-
915 PM CDT SUN AUG 9 2015
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL CLINTON COUNTY IN
SOUTH CENTRAL ILLINOIS...SOUTH CENTRAL MACOUPIN...MADISON AND
NORTHEASTERN ST. CLAIR COUNTIES IN SOUTHWESTERN ILLINOIS HAS
EXPIRED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS OF 30 TO 40 MPH ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 3852 9012 3874 9009 3882 9012 3884 9011
3886 9013 3899 9018 3905 8985 3888 8966
3863 8959
TIME...MOT...LOC 0212Z 262DEG 28KT 3897 9005 3883 8987 3864 8985
$$
TRUETTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 5:36 PM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, Aug 9, 5:36 PM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
536 PM CDT SUN AUG 9 2015
.SHORT TERM: (THROUGH LATE TONIGHT)
ISSUED AT 325 PM CDT SUN AUG 9 2015
WILL KEEP THE HEAT ADVISORY SOUTH OF THE MISSOURI RIVER INTO THE
EVENING HOURS AS OBSERVATIONS SITES ACROSS CENTRAL AND SOUTHEAST
MISSOURI ARE BEGINNING TO APPROACH CRITERIA EVEN THOUGH TEMPERATURES
HAVE HAMPERED FROM CLIMBING BECAUSE OF CLOUDS TODAY.
MAIN CONCERN WITH THIS FORECAST IS THUNDERSTORMS TONIGHT AND THE
POTENTIAL FOR A FEW SEVERE STORMS AND LOCALLY HEAVY RAINFALL. THERE
IS A DIFFERENTIAL HEATING BOUNDARY CURRENTLY JUST SOUTH OF THE
MISSOURI WITH MLCAPES OF 3500-4500 J/KG JUST SOUTH OF IT. AREA OF
SHOWERS AND ISOLATED THUNDERSTORMS CURRENTLY OVER WESTERN MISSOURI
WHICH IS BEING GENERATED BY MCV OVER WEST CENTRAL MISSOURI WILL
CONTINUE TO MOVE EAST. WOULD EXPECT A GRADUAL INCREASE IN
THUNDERSTORMS THE NEXT SEVERAL HOURS AHEAD OF THIS AREA OVER CENTRAL
AND EAST CENTRAL MISSOURI INTO SOUTHWEST ILLINOIS. A FEW SEVERE
THUNDERSTORMS WILL BE POSSIBLE INTO EARLY EVENING GIVEN THE AMOUNT
OF INSTABILITY AND DEEP LAYER SHEAR IN THE 30KT RANGE. THE STORMS
WILL SLOWLY SHIFT SOUTH OVERNIGHT AS THE FRONT MOVES SOUTH AND THE
850MB WINDS VEER. ALSO THINK THAT THERE MAY BE SOME LOCALLY HEAVY
RAINFALL GIVEN THAT PWATS WILL BE AROUND 2.0 INCHES...THOUGH WILL
HOLD OFF ON ISSUING A WATCH AT THIS POINT AS THERE HAS NOT BEEN ANY
RECENT HEAVY RAINFALL SO FLASH FLOOD GUIDANCE IS RELATIVELY HIGH.
BRITT
.LONG TERM: (MONDAY THROUGH NEXT SUNDAY)
ISSUED AT 325 PM CDT SUN AUG 9 2015
(MONDAY THROUGH WEDNESDAY)
UPPER FLOW WILL BEGIN TO TURN OUT OF THE NORTHWEST BY TOMORROW AS
UPPER HIGH OVER OVER SOUTHERN HIGH PLAINS BEGINS TO BUILDS AND
TROUGH DIGS IN OVER THE NORTHEASTERN CONUS. THIS WILL HELP PUSH THE
SURFACE COLD FRONT THROUGH THE CWA EARLY IN THE DAY MONDAY. BOTH
THE NAM AND GFS ARE SHOWING A WEAK SHORTWAVE TROUGH MOVING ACROSS
MISSOURI AND ILLINOIS MIDDAY MONDAY. THE ASCENT FROM THE TROUGH
SHOULD BE ENOUGH TO PRODUCE A FEW SHOWERS AND THUNDERSTORMS IN THE
INSTABILITY GENERATED BY MIDDAY OVER THE SOUTHERN CWA. ADDITIONAL
SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS
NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS DURING THE AFTERNOON AS
A SECONDARY TROUGH MOVES ACROSS IOWA. CHANCES FOR RAIN WILL DECREASE
TUESDAY AND WEDNESDAY AS THE UPPER FLOW CONTINUES TO AMPLIFY AND THE
VERTICAL MOTION BECOMES MORE SUBSIDENT AS HIGH PRESSURE BUILDS INTO
THE AREA.
MOS TEMPERATURES THE NEXT FEW DAYS ARE IN REASONABLE AGREEMENT WITH
EACH OTHER AND WITH MIXING UP TO THE 900-800MB LAYER...SO HAVE
GENERALLY FOLLOWED THEM.
(THURSDAY THROUGH SUNDAY)
EXPECT A DRY PERIOD AS AREA WILL BE DOMINATED BY A LARGE AREA OF
SURFACE HIGH PRESSURE UNDER NORTHWESTERLY UPPER FLOW ALOFT. 850MB
TEMPERATURES FROM THE GFS ENSEMBLE MEAN WILL BE IN THE 12-18C RANGE
WHICH SUPPORTS HIGHS IN THE 80S.
BRITT
&&
.AVIATION: (FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 505 PM CDT SUN AUG 9 2015
AREA OF SHOWERS AND STORMS OVER CENTRAL MO WILL MOVE EASTWARD
THROUGH THE ST LOUIS METRO AREA THIS EVENING. COULD NOT RULE OUT
SOME ADDITIONAL DEVELOPMENT LATE TONIGHT AS A COLD FRONT MOVES
SOUTHWARD THROUGH OUR AREA LATE TONIGHT AND MONDAY MORNING. S-SWLY
SURFACE WINDS WILL VEER AROUND TO A N-NWLY DIRECTION AFTER FROPA.
THE MODEL MOS GUIDANCE WAS HINTING AT POST FRONTAL MVFR CLOUD
CEILINGS MAINLY EARLY MONDAY MORNING.
SPECIFICS FOR KSTL: SHOWERS AND STORMS WILL MOVE EASTWARD THROUGH
STL EARLY THIS EVENING. THERE MAY BE ANOTHER ROUND OF SHOWERS/STORMS
LATE TONIGHT AS A COLD FRONT MOVES SOUTHWARD THROUGH STL AREA.
SLY SURFACE WINDS WILL VEER AROUND TO A NWLY DIRECTION AFTER
FROPA EARLY MONDAY MORNING. THERE WILL ALSO LIKELY BE POST FRONTAL
MVFR CIGS MONDAY MORNING.
GKS
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR COLE MO-CRAWFORD
MO-FRANKLIN MO-GASCONADE MO-IRON MO-MONITEAU MO-OSAGE MO-
REYNOLDS MO-WASHINGTON MO.
IL...NONE.
&&
WFO LSXHazardous weather outlook, Aug 9, 3:48 PM CDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 348 PM CDT SUN AUG 9 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-101215- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 348 PM CDT SUN AUG 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS TONIGHT. SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE AND BE CAPABLE OF PRODUCING LOCAL WIND GUSTS IN EXCESS OF 60 MPH...LARGE HAIL AND POSSIBLY A TORNADO. IN ADDITION...THUNDERSTORMS MOVING ACROSS THE SAME AREAS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND THE POTENTIAL OF FLASH FLOODING. HEAT INDEX VALUES UP TO AROUND 105 ARE EXPECTED ACROSS PARTS OF CENTRAL MISSOURI AND THE EASTERN OZARKS THROUGH EARLY THIS EVENING. A HEAT ADVISORY IS IN EFFECT FROM UNTIL 8 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE. BRITT
In the hours before
Local storm report, Aug 9, 8:15 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
815 PM CDT SUN AUG 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG DE SOTO 38.14N 90.56W
08/09/2015 JEFFERSON MO 911 CALL CENTER
TREES DOWN
&&
FGLASSLocal storm report, Aug 9, 8:16 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
816 PM CDT SUN AUG 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG HILLSBORO 38.23N 90.57W
08/09/2015 JEFFERSON MO 911 CALL CENTER
TREES DOWN
&&
FGLASSLocal storm report, Aug 9, 8:17 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
817 PM CDT SUN AUG 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND DMG FESTUS 38.22N 90.41W
08/09/2015 JEFFERSON MO 911 CALL CENTER
TREES DOWN
&&
FGLASSLocal storm report, Aug 9, 8:18 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
818 PM CDT SUN AUG 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND DMG 1 S FARMINGTON 37.77N 90.43W
08/09/2015 ST. FRANCOIS MO 911 CALL CENTER
POWER LINES DOWN ON COPENHAGEN ROAD AND ROUTE HH
&&
FGLASSLocal storm report, Aug 9, 8:21 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
821 PM CDT SUN AUG 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG 9 S NEW HAVEN 38.48N 91.22W
08/09/2015 FRANKLIN MO TRAINED SPOTTER
LARGE TREE DOWN BLOCKING ROUTE C
&&
FGLASSLocal storm report, Aug 9, 8:32 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
832 PM CDT SUN AUG 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG VALMEYER 38.30N 90.31W
08/09/2015 MONROE IL 911 CALL CENTER
SEVERAL TREES DOWN
&&
FGLASSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 7:02 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Jefferson, Saint Francois, Washington | 43 min |
| Aug 9, 7:35 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 55 min |
| Aug 9, 8:00 PM CDT | Special Weather Statement | LSX | Saint Charles | 45 min |
| Aug 9, 8:29 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 46 min |
| Aug 9, 9:33 PM CDT | Special Weather Statement | LSX | Jefferson | 42 min |
| Aug 9, 10:01 PM CDT | Flash Flood Warning | LSX | Franklin, Jefferson | 8 hr |
| Aug 9, 10:10 PM CDT | Special Weather Statement | LSX | Jefferson | 50 min |
| Aug 9, 10:15 PM CDT | Special Weather Statement | LSX | Sainte Genevieve | 45 min |
| Aug 9, 10:23 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois, Washington | 52 min |
| Aug 9, 10:46 PM CDT | Severe Thunderstorm Warning | LSX | Saint Francois, Washington | 59 min |
| Aug 9, 10:54 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 21 min |
| Aug 9, 11:17 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve, Saint Francois | 43 min |
| Aug 9, 11:37 PM CDT | Flash Flood Warning | LSX | Crawford, Sainte Genevieve, Saint Francois, Washington | 8 hr |
| Aug 9, 11:47 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Sainte Genevieve, Saint Francois | 58 min |
| Aug 10, 12:19 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison, Saint Francois | 41 min |
| Aug 10, 12:42 AM CDT | Flash Flood Warning | LSX | Iron, Madison | 7 hr |
| Aug 10, 12:59 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison, Reynolds | 16 min |
| Aug 10, 1:56 AM CDT | Flash Flood Warning | LSX | Reynolds | 6 hr |
| Aug 10, 6:54 AM CDT | Areal Flood Warning | LSX | Crawford, Iron, Reynolds, Washington | 9 hr |
| Aug 10, 4:37 PM CDT | River Flood Warning | LSX | Reynolds | 52 hr |
| Aug 9, 8:23 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Monroe, Saint Clair, Washington | 52 min |
| Aug 9, 9:02 PM CDT | Flash Flood Warning | LSX | Madison, Saint Clair | 8 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.